# SDR GTIA96NK187

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Supply
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 05501.  AFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED AFT OVERWING EMERGENCY LIGHT BATTERY SUPPLY.  OPS CHK GOOD IAW DC-9 MM, CHAPTER 3350-0.  (X)
